# SDR IXXA20160725041

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 54,562 hours, 41,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 29020
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND ALL EMERGENCY LIGHTS INTERIOR AND EXTERIOR  INOPERATIVE. AIRCRAFT GROUNDED.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IN POSITION M735. OPERATIONAL CHECK IAW 757 AMM 33-51-00 SATISFACTORY. ACFT RELEASED TO SERVICE.
